# SDR NSVA20120409509

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,355 hours, 8,068 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 11,000FT ACFT LOST CABIN PRESSURE DURING DESCENT.  CREW RAN CHECKLIST AND CONTINUED TO DESTINATION.  ACFT LANDED WITHOUT FURTHER INCIDENT.
